# SDR ABXA20111117132

- Difficulty date: November 22, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 54,082 hours, 40,265 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103C29
- Condition: Deployed
- Location: Cabin
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR ESCAPE REELS DEPLOYED AFTER LANDING.  INSTALLED 4 EMERGENCY ESCAPE REELS PER B767 AMM 25-61- 03-4.  PART EFFECTIVITY VERIFIED, AIRCRAFT WAS NOT GROUNDED.
